# SDR 9JLA2021060227582

- Difficulty date: May 25, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N15CF
- Make and model: Lear 45LEAR
- Aircraft serial: 45376
- Aircraft time: 3,522 hours, 2,608 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Part number: TDH60501001
- Condition: Defective
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED AFTER LANDING AND DEPLOYING THE TRUST REVERSERS THE RIGHT HAND AMBER REV ANNUNCIATOR ABOVE RIGHT N1 ILLUMINATOR ON LANDING. THE MAINTENANCE VENDOR TROUBLESHOT THE RIGHT T/R FOR HAVING AMBER REV UPON LANDING BY SWAPPING THE LH AND RH TIME DELAY RELAYS AND VERIFIED THAT THE LH TIME DELAY RELAY WAS DEFECTIVE. REMOVED THE DEFECTIVE LH (K247) TIME DELAY RELAY AND INSTALLED A NEW RELAY. PERFORMED SATISFACTORY OPERATIONAL CHECKS WITH NO DEFECTS. THE AIRCRAFT THEN WAS RETURNED TO SERVICE.
